# SDR SIMA200612503

- Difficulty date: May 2, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hydraulic Line
- Condition: Misrouted
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT STOP WHEN BRAKES APPLIED, VEERED TO RIGHT AND WENT OFF RUNWAY.  FOUND FLEXABLE HYDRAULIC LINES AT TOP PIVOT POINT FOR LT MLG, INBOARD AND OUTBOARD LINES, TO BE CROSSED.  INSTALLED INBOARD AND OUTBOARD HYDRAULIC LINES TO PROPER POSITION IAW EMB 145 AMM 32-10-01 AND LEAK/OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
